# SDR ASOA04312

- Difficulty date: April 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE INTERCOSTALS FROM FS 36 TO FS 38 UNDER THE LEFT AND RIGHT THRESHOLDS WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTALS FROM FS 36 TO FS 38 UNDER THE LEFT AND RIGHT THRESHOLDS IAW SRM 51-25-01. (M)
